This question was answered on Tue 14, Jun 2011 02:11am by Dr Madhulika Mohanty

My white blood cell count is about double than normal. What would be possible causes.

    
Asked by Unregistered ; UNITED STATES ) on Mon 12, Apr 2010 08:33am

My white blood cell count is about double than normal. What would be possible causes.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Madhulika Mohanty  on Tue 14, Jun 2011 02:11am:

Hi, sorry for the delay in replying. Increased white blood cell count can be due to infection (like bacterial, viral, tuberculosis etc); reaction of any medicine (steroids); disease of bone marrow (leukemia or blood cancer etc) and immune system disorder. You should get in touch with a doctor for further assistance. Take care.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by Trace on Thu 26, Jan 2012 11:39am:
my white blood cell count has slowly risen over the past two years.Just recently is now double than normal. Platelets are also high and now my doctor is sending me for bone marrow test. Should i be worried?

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
what is rsd     robots     dizzinees     Saggy skin     BellyButt     hard     is HIV and Trichomonas Vaginalis similar     General Health     syringe     period     lainnia     methimazole     adderall ir     function     IknowIamnotpregnantbutsometimesItfeelslike     pet     Recurring bruises     bibleversesonhowwesaddengod     periodweekearly     bug     swollenandtenderperineum     increased     Bumps on penis     tia     Search for answers     prohormone     Search for answers     neurona     scratchythroat     donating blood     STEMETIL     dental health     blurred vision     tummy reduction     Bhola goli     drape     are     Whitewater     subchorionichemorragh     numb arms     mch     fibroadenoma 40years old     cyclobenzapr     Highneckpain     likoriya medisen     Search for answers     How to grow boobs without surgery     Search for answers     ingrown hair     Search for answers     Eating disorder     Search for answers     chronic     Search for answers     vancomycin     ihadaear     burningtongue     granules on soft palate     COMPOSOTION     vagina bleeding     swollenandtenderperineum     bug     periodweekearly     Search for answers     bibleversesonhowwesaddengod     Recurring bruises     pet     IknowIamnotpregnantbutsometimesItfeelslike     function     adderall ir     methimazole     lainnia     period     syringe     General Health     is HIV and Trichomonas Vaginalis similar     hard     BellyButt     virchow node     lipotropic     mujhaswapandoshhai3year     teen     aremtpsafe     ischemia     minocycline     trazodone     why sperms not coming out     vascular malformations     numbing     spider     Search for answers     feet     strep throat     demi     doctor     blackouts     howtouseciplamtpkit     mecgla     itchy dry skin     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats